# SDR SWAA2019052933145

- Difficulty date: May 22, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,721 hours, 35,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22819
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL CANNING IN THE AFT PRESSURE BULKHEAD DOME WEB COMMON TO THE Y CHORD BETWEEN STR. 2R TO STR. 3R.  REPAIRED DOME WEB IAW ER AND EA.
